# SDR AU960106

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: CASTINGNO631649
- Condition: Damaged
- Location: Rt Eng Ctwt
- Component: Cont, IO520R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT COUNTERWEIGHT FERRULE HOLES ON WEBS CHIPPED DURING  REMOVAL OF COUNTERWEIGHT BUSHES
